# SDR USAA2013083000008

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 74,095 hours, 33,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004800400
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL AT AFT GALLEY BY L2 DOOR BETWEEN FRAMES 66 TO 68.  REPLACED FLOOR PANEL IAW AMM 53-42-12-400-002.
